# SDR C2XA05CL040

- Difficulty date: May 25, 2005
- Submitted: June 6, 2005
- Operation: Air carrier
- Aircraft: N15509
- Make and model: Emb EMB-135ER
- Aircraft serial: 145238
- Aircraft time: 9,464 hours, 9,384 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Part number: 14523092403
- Condition: Worn
- Location: Main Cabin Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED MAIN CABIN DOOR HARD TO OPEN.  MX INSP AND REPLACED ACTUATING CAM BELLCRANK AND BUSHING.  OPS CHECK GOOD.
